- Journal Home
- Volume 37 - 2024
- Volume 36 - 2023
- Volume 35 - 2022
- Volume 34 - 2021
- Volume 33 - 2020
- Volume 32 - 2019
- Volume 31 - 2018
- Volume 30 - 2017
- Volume 29 - 2016
- Volume 28 - 2015
- Volume 27 - 2014
- Volume 26 - 2013
- Volume 25 - 2012
- Volume 24 - 2011
- Volume 23 - 2010
- Volume 22 - 2009
- Volume 21 - 2008
- Volume 20 - 2007
- Volume 19 - 2006
- Volume 18 - 2005
- Volume 17 - 2004
- Volume 16 - 2003
- Volume 15 - 2002
- Volume 14 - 2001
- Volume 13 - 2000
- Volume 12 - 1999
- Volume 11 - 1998
- Volume 10 - 1997
- Volume 9 - 1996
- Volume 8 - 1995
- Volume 7 - 1994
- Volume 6 - 1993
- Volume 5 - 1992
- Volume 4 - 1991
- Volume 3 - 1990
- Volume 2 - 1989
- Volume 1 - 1988
Remarks on the Regularity Criteria of Three-dimensional Navier-Stokes Equations in Margin Case
Cited by
Export citation
- BibTex
- RIS
- TXT
@Article{JPDE-24-70,
author = {Xingwei Zhang , Wenliang Zhang and Bo-Qing Dong },
title = {Remarks on the Regularity Criteria of Three-dimensional Navier-Stokes Equations in Margin Case},
journal = {Journal of Partial Differential Equations},
year = {2011},
volume = {24},
number = {1},
pages = {70--82},
abstract = {
In the study of the regularity criteria for Leray weak solutions to three-dimensional Navier-Stokes equations, two sufficient conditions such that the horizontal velocity \tilde{u} satisfies \tilde{u}∈L^2(0,T;BMO(R^3)) or \tilde{u}∈ L^{2/1+r}(0,T; \dot{B}^r_{∞,∞}(R^3)) for 0 < r < 1 are considered.
}, issn = {2079-732X}, doi = {https://doi.org/10.4208/jpde.v24.n1.5}, url = {http://global-sci.org/intro/article_detail/jpde/5198.html} }
TY - JOUR
T1 - Remarks on the Regularity Criteria of Three-dimensional Navier-Stokes Equations in Margin Case
AU - Xingwei Zhang , Wenliang Zhang & Bo-Qing Dong
JO - Journal of Partial Differential Equations
VL - 1
SP - 70
EP - 82
PY - 2011
DA - 2011/02
SN - 24
DO - http://doi.org/10.4208/jpde.v24.n1.5
UR - https://global-sci.org/intro/article_detail/jpde/5198.html
KW - Regularity criteria
KW - Navier-Stokes equations
KW - BMO
KW - Besov space
AB -
In the study of the regularity criteria for Leray weak solutions to three-dimensional Navier-Stokes equations, two sufficient conditions such that the horizontal velocity \tilde{u} satisfies \tilde{u}∈L^2(0,T;BMO(R^3)) or \tilde{u}∈ L^{2/1+r}(0,T; \dot{B}^r_{∞,∞}(R^3)) for 0 < r < 1 are considered.
Xingwei Zhang , Wenliang Zhang and Bo-Qing Dong . (2011). Remarks on the Regularity Criteria of Three-dimensional Navier-Stokes Equations in Margin Case.
Journal of Partial Differential Equations. 24 (1).
70-82.
doi:10.4208/jpde.v24.n1.5
Copy to clipboard